# SDR MASA2024011200005

- Difficulty date: January 12, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15214
- Aircraft time: 22,830 hours, 17,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 EMER CEILING LIGHT INOP- PLACED ON MEL- RELAMPED
